# SDR SWAA2021081895037

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242UF HAS FIBER DAMAGE ON UPPER SURFACE. ; / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND DAMAGE TO UPPER FACESHEET TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 20EA THROUGH INSERTS AND 1EA BLIND INSERT TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B. REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA; FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1458851-1; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3C-F;K.; [02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1; [03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO PROCEED WITH REPAIR PER SRM 53-00-50-2R-1.; [04] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#AK0JP9301K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2586 S/N:5432766772 IAW SRM 53-00-50-2R-1 PARA 3K-L.; [05] INSPECTED AND VERIFIED CORRECTIVE ACTION ITEM 4.; [06] CURED REPAIR PLIES WITH THERMOMETER ID:ATS2208 S/N:43300740WS; UNBAGGED AND TRIMMED IAW SRM 53-00-50-2R-1 PARA 3.M.(1).;
